# SDR REXA2017081300881

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 22,775 hours, 20,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BM10006002
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT, EXTERIOR, RT AFT, NOT ILLUMINATING.  REMOVED AND REPLACED LIGHT IAW AMM 33-51-2.  OPS CHECKED GOOD.
